# SDR 2008UALA01803

- Difficulty date: March 29, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N196UA
- Make and model: Boeing 747422
- Aircraft serial: 28715
- Aircraft time: 44,383 hours, 5,409 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Separated
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL STRIP INBOARD OF LAV 110 INOP.  FOUND EEL CABLE CONNECTION SEPARATED. RECONNECTED AND OP CKD NORMAL
